Bulletin of the American Mathematical Society

Dickson's Theory of Numbers

E. T. Bell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 7 (1930), 455-459.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494119

Citation

Bell, E. T. Dickson's Theory of Numbers. Bull. Amer. Math. Soc. 36 (1930), no. 7, 455--459. https://projecteuclid.org/euclid.bams/1183494119


Export citation